Previous |  Up |  Next


Title: Free commutative idempotent abelian groupoids and quasigroups (English)
Author: Ježek, J.
Author: Kepka, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 17
Issue: 2
Year: 1976
Pages: 13-19
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 20N05
MSC: 20N15
idZBL: Zbl 0394.20058
idMR: MR0422479
Date available: 2012-10-05T19:34:19Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_017-1976-2_3.pdf 428.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo